G. Larcher | A bound for the discrepancy of digital nets and its application to the analysis of certain pseudo-random number generators | 1-15 |
C. Hooley | On the Barban–Davenport–Halberstam theorem: IX | 17-30 |
J. Thunder | On cubic Thue inequalities and a result of Mahler | 31-44 |
H. Koch S. Kukkuk J. Labute | Nilpotent local class field theory | 45-64 |
H. Niederreiter C. Xing | Global function fields with many rational places over the ternary field | 65-86 |
K. Győry | On the diophantine equation n(n+1)...(n+k−1) = bx^l | 87-92 |
A. Languasco | A conditional result on Goldbach numbers in short intervals | 93-103 |
B. Wilson | Asymptotic behavior of Pascal’s triangle modulo a prime | 105-116 |
A. Kumchev T. Nedeva | On an equation with prime numbers | 117-126 |
Y. Stanchescu | On the structure of sets with small doubling property on the plane (I) | 127-141 |
A. Zaharescu C. Cobeli | On the distribution of primitive roots mod p | 143-153 |
D. Tolev T. Peneva | An additive problem with primes and almost-primes | 155-169 |
A. Languasco | A singular series average and Goldbach numbers in short intervals | 171-179 |
M. Morgan | The distribution of second order linear recurrence sequences mod 2^m | 181-195 |
A. Raouj | Correction au travail “Sur la densité de certains ensembles de multiples, 1” (Acta Arith. 69 (1995), 121–152) | 197-198 |
. | Editor’s note | 199-199 |
P. Erdös I. Joó V. Komornik | On the sequence of numbers of the form ε_0 + ε_1q +...+ ε_nq^n, ε_i ∈ {0, 1} | 201-210 |
Y. Park S. Kwon | Determination of all non-quadratic imaginary cyclic number fields of 2-power degree with relative class number ≤ 20 | 211-223 |
E. Saias | Applications des entiers à diviseurs denses | 225-240 |
R. Coulter | Explicit evaluations of some Weil sums | 241-251 |
T. Kagawa | Determination of elliptic curves with everywhere good reduction over Q(√37) | 253-269 |
E. Bombieri A. Perelli | Distinct zeros of L-functions | 271-281 |
K. Girstmair | Dedekind sums with predictable signs | 283-295 |
S. Arno M. Robinson F. Wheeler | Imaginary quadratic fields with small odd class number | 295-330 |
R. Baker G. Harman | Shifted primes without large prime factors | 331-361 |
T. Zaïmi | Sur la fermeture de l’ensemble des K-nombres de Pisot | 363-367 |
J. Oh | l-adic L-functions and rational function measures | 369-379 |
T. Shorey Y. Nesterenko | On an equation of Goormaghtigh | 381-389 |
M. Hirabayashi | A generalization of Maillet and Demyanenko determinants | 391-397 |